RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Smirnov Alexey Igorevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Cited articles: 1
Citations in Math-Net.Ru: 1

Number of views:
This page:558
Abstract pages:179
Full texts:29
References:39
Smirnov Alexey Igorevich
E-mail:

Subject:

Optimal control, mathematical modeling, mathematical software

   
Main publications:
  1. Aseev S.M., Smirnov A.I., “Printsip maksimuma Pontryagina dlya zadachi optimalnogo prokhozhdeniya cherez zadannuyu oblast”, Doklady Akademii nauk, 395:5 (2004), 583–585  mathnet  mathscinet
  2. Smirnov A.I., “Neobkhodimye usloviya optimalnosti dlya odnogo klassa zadach optimalnogo upravleniya s razryvnym integrantom”, Trudy Matematicheskogo instituta im.V.A.Steklova RAN, 262 (2008), 222–239  mathnet
  3. Kryazhimskiy A., Obersteiner M., Smirnov A., “Infinite-horizon dynamic programming and application to management of economies effected by random natural hazards”, Applied Mathematics and Computation (New York), 204:2 (2008), 609–620  crossref  mathscinet

http://www.mathnet.ru/eng/person25052
http://scholar.google.com/citations?user=6NKJ2XYAAAAJ&hl=en
List of publications on ZentralBlatt
ISTINA http://istina.msu.ru/workers/1585704
http://orcid.org/0000-0003-1765-0782
http://www.researcherid.com/rid/J-3396-2012
http://www.scopus.com/authid/detail.url?authorId=55953401600

Publications in Math-Net.Ru
1. Necessary Optimality Conditions for a Class of Optimal Control Problems with Discontinuous Integrand
A. I. Smirnov
Tr. Mat. Inst. Steklova, 262 (2008),  222–239

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017